MathSciNet Relay Station
MathSciNet bibliographic data
MR1469111 (98i:58016) 58B10 (46B20)
Bates, S. M. On smooth, nonlinear surjections of Banach spaces. Israel J. Math. 100 (1997), 209–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement